# SDR COMA0560728

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 29,987 hours, 28,279 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5001- FOUND CABIN DOOR WARNING.  OPERATED CABIN DOOR, NO DEFECTS FOUND.
